Apr 22, 2011 - 11:03 am
Hi All...My husband has had 1 chemo and 7 rads. All is going well so far with this (I know it is early). His main problem has been the pain associated with his stomach. He had the PEG put in on March 24, which he is not using yet. Since then, he has had back issues, occasional sharp pain in his right thigh and continual numbness in that thigh. He has stomach upset and pain, especially at night a few hours after eating. He takes Prilosec daily. He did go through a very bad bout of constipation several days ago after chemo. He told the doctor so far the cancer is NO PROBLEM, but his stomach is a mess. Long story short: could there be a problem with the PEG? He is really so miserable. We have already been to the ER once, (a week after it was put in) and now feels he may need to go again. Of course, all of this happens on a holiday weekend, right? Any comments or suggestions much appreciated...